Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Grinding of teeth in the night, broken teeth, infections. Using diazapam, restavit. Suggest good sedative?

For the last year I have a problem with grinding my teeth . Its so loud my son can hear it next door! I wake in agony, like its out of place and it wakes me constantly. It has caused my back teeth to crack and i keeg getting infections. Three courses of antbiotics. I tried a mouthguard but kept taking it out in my sleep. Tried 2 diazapam before bed, nothing, complete sleep, restavit.. Can you please recommend a good sedative? Thankyou for your time.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Grinding of the teeth at night is a common problem but as you have mentioned that it is so severe that even your son can hear it , it is problematic. Grinding of teeth is basically related to stress and tension. The first solution is not just taking a diazepam, first you should make some modifications in your lifestyle. Take less tension as you will spoil your health and then be alert of your grinding because if you are doing it at night you must be doing at day time at the time of stress, anger or tension. Notice it and try to avoid it.
Also get the treatment of tooth infection done. Then use nightguard and some muscle relaxant. If still not relieved then consult your physician for another medication

But I think you will get relieved by these things

Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor